Alert archive / New York / Special Marine Warnings in 2011
Special Marine Warning 87, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Sep 4, 2011, 3:41 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 3:41 PM EDT (19:41 UTC)
- Expired
- Sep 4, 2011, 4:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
The radar
The Buffalo radar (KBUF), 66 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
428
WHUS51 KBUF 041941
SMWBUF
LOZ042-062-042045-
/O.NEW.KBUF.MA.W.0087.110904T1941Z-110904T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
LAKE ONTARIO FROM YOUNGSTOWN TO THIRTY MILE POINT
* UNTIL 445 PM EDT
* AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS ABOUT 10 MILES WIDE...PRODUCING STRONG
WINDS OVER 35 KNOTS...THAT EXTENDED FROM YOUNGSTOWN TO 10 MILES
NORTH OF THIRTY MILE POINT...MOVING NORTHEAST AT 30 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NEW YORK.
&&
LAT...LON 4364 7829 4363 7800 4348 7799 4328 7906
4338 7911
TIME...MOT...LOC 1938Z 244DEG 42KT 4345 7864
$$
NIZIOL1 follow-up statement
759
FZUS71 KBUF 042036
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
436 PM EDT SUN SEP 4 2011
LOZ042-062-042046-
/O.EXP.KBUF.MA.W.0087.000000T0000Z-110904T2045Z/
436 PM EDT SUN SEP 4 2011
...SPECIAL MARINE WARNING WILL EXPIRE AT 445 PM EDT...
THE STRONG THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED AWAY
FROM THE AREA. OTHER SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE
THROUGH THE REST OF THE EVENING HOURS.
LAT...LON 4364 7829 4363 7800 4348 7799 4328 7906
4338 7911
TIME...MOT...LOC 2036Z 244DEG 42KT 4375 7780
$$
NIZIOLWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Sep 4, 3:16 PM EDT, 25 minutes earlier.
Area forecast discussion, Sep 4, 3:16 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 316 PM EDT SUN SEP 4 2011 .SYNOPSIS... A WARM AND MUGGY LATE SUMMER AIRMASS ACROSS THE REGION WILL FUEL SHOWERS AND THUNDERSTORMS TODAY...WITH THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE WITH DAMAGING WIND GUSTS AND HEAVY RAIN. RAIN SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT WITH LOCALIZED HEAVY DOWNPOURS LIKELY. THE UNSETTLED PATTERN IS EXPECTED TO LINGER INTO LABOR DAY BEFORE HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION LATER TUESDAY THROUGH MIDWEEK WITH DRY AND COOLER WEATHER. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 3 PM UPDATE...HAVE UPDATED ALL PRODUCTS TO ACCOUNT FOR SEVERE THUNDERSTORM WATCH NUMBER 835...WHICH IS IN EFFECT FOR NORTHERN CAYUGA...OSWEGO...AND LEWIS COUNTIES UNTIL 11 PM. THE FULL AFTERNOON ISSUANCE OF THE ZFP INCORPORATING THE WATCH HAS ALREADY BEEN SENT...A FULL NEAR TERM DISCUSSION WILL BE SENT IN A LITTLE WHILE. WITH CONTINUED HEATING OVER THE NEXT FEW HOURS...A PREFRONTAL TROUGH ACTING AS A FOCUS...AND A MID LEVEL SHORTWAVE/UPPER LEVEL HEIGHT FALLS/INCREASING DIFFLUENCE ALOFT HELPING TO PROVIDE INCREASING DEEP-LAYER ASCENT...STILL EXPECT ANOTHER ROUND OF CONVECTION TO INITIATE ACROSS OUR SOUTHEASTERN PERIPHERY EARLY THIS AFTERNOON...BEFORE PUSHING EASTWARD INTO CENTRAL AND EASTERN NY BY LATE AFTERNOON. WITH THE BEST INSTABILITY LOCATED ACROSS THIS AREA...THIS WILL BE THE MOST LIKELY LOCATION FOR ANY SEVERE STORMS THIS AFTERNOON...ESPECIALLY GIVEN 0-6KM EFFECTIVE BULK SHEAR VALUES INCREASING TO 30-35 KTS. HAVE THEREFORE CONTINUED TO INDICATE ENHANCED THUNDERSTORM WORDING ACROSS THIS PARTICULAR AREA THIS AFTERNOON. FURTHER TO THE NORTH AND WEST...SHEAR VALUES WILL BE EVEN HIGHER CLOSER TO THE MAIN UPPER LEVEL TROUGH...HOWEVER SOMEWHAT LESSER AMOUNTS OF INSTABILITY SHOULD TRANSLATE INTO SOMEWHAT LOWER...BUT NOT NEGLIGIBLE SEVERE PROBABILITIES. FOR NOW...HAVE KEPT HIGH CHANCE POPS ACROSS THE REMAINDER OF THE FORECAST AREA. WITH OUR VERY WARM AIRMASS IN PLACE...TEMPS SHOULD REACH INTO THE LOWER TO MID 80S IN MOST AREAS THIS AFTERNOON... WITH A FEW UPPER 80S SPRINKLED IN ACROSS THE FINGER LAKES. SUNDAY NIGHT AND INTO MONDAY THE PROSPECTS FOR MODERATE TO HEAVY RAIN ACROSS THE REGION EXISTS. THE DIGGING TROUGH WILL BE ACROSS THE CENTRAL GREAT LAKES WITH STRONG PVA...AND A STRENGTHENING 120 KNOT 250 HPA JET PROVIDING FOR DEEP UPWARD MOTION. WITH PWATS REMAINING NEAR +1 TO +2 SD ABOVE NORMAL ACROSS THE REGION EXPECT SHOWERS TO SPREAD NORTHWARD ACROSS THE CWA SUNDAY EVENING AND OVERNIGHT. WILL FOCUS MORE ON HEAVY RAIN SHOWERS THAN THUNDERSTORMS IN THE GRIDS AS INSTABILITY DECREASES OVERNIGHT THOUGH CONVERGENCE ALONG THE PASSAGE OF THE COLD FRONT MAY STILL TRIGGER A FEW THUNDERSTORMS. FOR RAINFALL TONIGHT EXPECT AROUND AN INCH OF RAINFALL TO THE WEST...AND AS MUCH AS 2 INCHES INTO MONDAY TOWARDS THE EAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... OVERALL...THE FIRST HALF OF THE WEEK WILL BE AN ACTIVE PERIOD AS AN UPPER LEVEL TROF SLOWLY CROSSES THE REGION. MONDAY WILL START WITH AN UPPER LEVEL TROF ACROSS MICHIGAN AND A SURFACE TROF ACROSS NEW YORK. BUFKIT FOR BOTH THE NAM/GFS SHOW THAT WITH COLD AIR IN THE BOUNDARY LAYER...MOST OF THE LIFT IS ACTUALLY BEING GENERATED ALOFT...WITH SINKING COLD AIR ADVECTION IN THE LOW-MID LEVELS. THIS IS CONSISTENT WITH THE REGION BEING IN THE RIGHT REAR QUADRANT OF THE JET...AND WITH THE UPPER TROF CROSSING. THIS SAID...WE WILL STILL HAVE SOME TIE IN TO TROPICAL MOISTURE ALOFT AT LEAST. MODEL GUIDANCE IS IN FAIRLY GOOD AGREEMENT ON THE SYNOPTIC SCENARIO FOR MONDAY. WHILE THERE IS JUST ENOUGH ELEVATED INSTABILITY IN EASTERN SECTIONS TO MAINTAIN A MENTION OF THUNDERSTORMS ON MONDAY MORNING...EXPECT THE MAJORITY OF PRECIPITATION TO ONLY BE PSEUDO-CONVECTIVE ON MONDAY...WITH PLAIN RAIN SHOWERS OR RAIN IN MOST LOCATIONS. STEADY SHOWERS WILL TAPER FROM WEST TO EAST...BUT WITH THE TROF STILL UPSTREAM MONDAY EVENING...WILL MAINTAIN AT LEAST CHANCE POPS THROUGHOUT THE DAY. OTHERWISE...IT SHOULD BE A CLOUDY AND COOL DAY...SHARPLY DIFFERENT FROM THE PAST FEW WARM AND MUGGY DAYS. HIGHS WILL ONLY BE IN THE 60S ACROSS THE REGION. MODEL GUIDANCE DIVERGES MONDAY NIGHT...WITH SIGNIFICANT DIFFERENCES BETWEEN SOME VARIOUS MODEL RUNS. THE DIFFICULTY COMES IN HOW THE MODELS HANDLE THE REMNANTS OF TROPICAL STORM LEE. THE NAM CAN BE CONSIDERED A WORST CASE SCENARIO IN A LOT OF WAYS...IN THAT IT SPLITS THE TROPICAL SYSTEM LIFTING A REMNANT LOW TO THE MID ATLANTIC...THEN AGGRESSIVELY DEVELOPS THIS LOW. THE GGEM ALSO BRINGS A SIGNIFICANT CHUNK OF MOISTURE ON MONDAY NIGHT...THOUGH IS MUCH LESS AGGRESSIVE. FEEL THE NAM COASTAL LOW DEVELOPMENT IS UNLIKELY TO VERIFY...SO DO NOT USE THE NAM FOR VIRTUALLY ANY GRIDS MONDAY NIGHT ONWARD. THE WET GGEM DOES APPEAR FEASIBLE...THOUGH IT IS NOTEWORTHY THAT THE GFS/UKMET ARE FAIRLY DRY MONDAY NIGHT IN KEEPING THE MAJORITY OF THE TROPICAL REMNANTS WELL SOUTH. IN A LOW CONFIDENCE FORECAST...DEPICT POPS/QPF TO SHOW SOME POSSIBILITY FOR A WAVE OF LOW PRESSURE RIDING UP THE BAROCLINIC ZONE ACROSS NEW ENGLAND ON MONDAY NIGHT...BUT REJECT THE VERY AGGRESSIVE NAM...AND TEMPER THE GGEM WITH THE GFS/UKMET SOLUTIONS. TREND FROM CHANCE POPS IN BUFFALO...LIKELY IN ROCHESTER...AND CATEGORICAL EAST OF LAKE ONTARIO. WESTERN NEW YORK WILL SOLIDLY BE IN COOL AIR AT THE SURFACE...WITH PRECIPITATION LIKELY TO BE SHOWERS...OR PERHAPS A PERIOD OF STEADY RAIN IF A SIGNIFICANT IMPULSE DOES DEVELOP. AS IS...DO NOT SEE A SIGNIFICANT FLOODING THREAT AS A RESULT OF RAIN MONDAY AND MONDAY NIGHT. HOWEVER...THERE STILL IS A WIDE SPREAD OF POSSIBLY SOLUTIONS...WHERE IF THE WETTER SCENARIOS PLAY OUT...FLOODING WOULD BE A POSSIBILITY EAST OF LAKE ONTARIO. THE UPPER TROF WILL CONTINUE TO PUSH EASTWARD ON TUESDAY...WITH ANY LINGERING SHOWERS ENDING FROM WEST TO EAST. ROCHESTER WEST SHOULD BE DRY BUT COOL ON TUESDAY...WHILE EASTERN PORTIONS MAY HAVE A FEW SHOWERS LINGER DURING THE MORNING HOURS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE WILL RIDGE IN FROM CANADA TUESDAY NIGHT INTO WEDNESDAY. EXPECT FAIR BUT COOL CONDITIONS FOR TUESDAY NIGHT. ON WEDNESDAY...THE REST OF WHATS LEFT OF TROPICAL STORM LEE WILL LIFT ROUGHLY INTO THE TENNESSEE VALLEY...THOUGH MUCH UNCERTAINTY REMAINS ON THE EXACT TIMING AND POSITION OF THIS. REMNANTS MAY REACH THE SOUTHERN TIER LATE IN THE DAY WEDNESDAY. THE CONFIDENCE IN THE FORECAST DURING THIS TIMEFRAME IS NOT THAT HIGH DUE TO THE QUESTIONS ABOUT THE INTERACTION OF THE REMNANTS OF LEE AND KATIA. MOST GUIDANCE IS LEANING TOWARD MOISTURE FROM THE REMNANTS OF LEE MOVING NORTH ACROSS THE REGION IN THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME RESULTING IN THE POTENTIAL FOR RAIN HIGHEST ALONG OUR SOUTHERN BORDER. AT THIS POINT I AM NOT GOING TO TRY TO SECOND GUESS THE ENSEMBLE OF GUIDANCE AND WILL KEEP A CHANCE OF RAIN IN THE FORECAST THROUGH FRIDAY NIGHT. HOWEVER, I WOULD NOT BE SURPRISED TO SEE CHANGES IN THE PRECIPITATION FORECAST AS WE GET CLOSER TO THIS TIME FRAME. TEMPERATURES WILL BE SEASONABLE WITH DAYTIME HIGHS IN THE 70S AND OVERNIGHT LOWS IN THE 50S. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THIS AFTERNOON...A BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO FORM ALONG AND EAST OF A KELZ-KFZY AXIS...WHERE THE BEST JUXTAPOSITION OF INSTABILITY...LARGE SCALE LIFT...AND WIND SHEAR WILL BE REALIZED. IN THIS AREA...STRONG STORMS WILL BE POSSIBLE FOR A TIME THIS AFTERNOON...SOME OF WHICH COULD PRODUCE SOME STRONG WIND GUSTS. OTHERWISE...MUCH MORE SCATTERED CONVECTION WILL BE POSSIBLE FURTHER TO THE NORTH AND WEST AS AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT APPROACH FROM THE CENTRAL GREAT LAKES...AND INCREASING MOISTURE CONTINUES STREAMING NORTHEAST FROM THE OHIO VALLEY. IN GENERAL...CONDITIONS WILL BE MAINLY VFR OUTSIDE ANY CONVECTION...WHILE LOCALIZED IFR TO MVFR CONDITIONS WILL BE POSSIBLE WITHIN ANY STRONGER SHOWERS/STORMS. TONIGHT...A DEEP MOIST SOUTHWESTERLY FLOW WILL CONTINUE ACROSS THE REGION IN ADVANCE OF THE AFOREMENTIONED UPPER TROUGH/COLD FRONT. PLENTIFUL AND FAIRLY DEEP LIFTING OF THIS MOISTURE WILL LEAD TO THE DEVELOPMENT OF FAIRLY WIDESPREAD SHOWERS...WITH CONDITIONS EVENTUALLY LOWERING TO MVFR AND POSSIBLY IFR. THIS WILL ESPECIALLY BE THE CASE ONCE THE COLD FRONT PASSES THROUGH OVERNIGHT...AND LOW LEVEL WINDS VEER TO MORE OF AN UPSLOPE NORTHWESTERLY TO NORTHERLY FLOW. THEN DURING THE COURSE OF MONDAY...THE STEADIER SHOWERS WILL SLOWLY TAPER OFF FROM WEST TO EAST AS THE COLD FRONT AND AXIS OF DEEPEST MOISTURE SHIFTS EAST INTO NEW ENGLAND. THIS SAID...A PREVAILING NORTHERLY UPSLOPE FLOW SHOULD HELP TO MAINTAIN MVFR CIGS...WITH SOME IFR ALSO POSSIBLE IN THE MORNING. OUTLOOK... MONDAY NIGHT...MVFR CIGS PERSISTING AND POSSIBLY LOWERING BACK TO IFR. TUESDAY...IMPROVEMENT TO VFR. WEDNESDAY THROUGH FRIDAY...MAINLY VFR WITH PERIODIC CHANCES OF SHOWERS. && .MARINE... WINDS WILL INCREASE TODAY AHEAD OF A COLD FRONT THOUGH WINDS SHOULD REMAIN BELOW SCA. EXPECT WINDS TO RAMP UP INTO THE 10 TO 20 KNOT RANGE...WITH WATER BECOMING A LITTLE CHOPPY BUT REMAINING BELOW SMALL CRAFT CRITERIA. NO SIGNIFICANT WINDS OR WAVES ARE EXPECTED THROUGH MIDWEEK...ALTHOUGH THERE MAY BE A FEW PERIODS OF CHOPPY WAVES AS WINDS BECOME MORE NORTH TO NORTHEAST MONDAY THROUGH WEDNESDAY FOLLOWING THE PASSAGE OF THE SLOW MOVING COLD FRONT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...THOMAS NEAR TERM...JJR/THOMAS SHORT TERM...APFFEL LONG TERM...APFFEL/TAN AVIATION...JJR MARINE...APFFEL/THOMAS
Hazardous weather outlook, Sep 4, 2:55 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 255 PM EDT SUN SEP 4 2011 NYZ005-006-008-051900- NORTHERN CAYUGA-OSWEGO-LEWIS- 255 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS ALSO A POTENTIAL FOR HEAVY RAINS WHICH MAY RESULT IN LOCALIZED FLOODING THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>004-007-010>014-019>021-085-051900- NIAGARA-ORLEANS-MONROE-WAYNE-JEFFERSON-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 255 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON. A PERIOD OF LOCALLY HEAVY RAIN IS ALSO POSSIBLE THROUGH TONIGHT...WITH LOCALIZED MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-051900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 255 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR/APFFEL
In the hours before
Local storm report, Sep 4, 1:20 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
120 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG 1 SE THIRTY MILE POINT 43.36N 78.48W
09/04/2011 NIAGARA NY PARK SERVICE
AWNING TORN OFF OF RV AND SEVERAL COLLAPSED TENTS
REPORTED AT GOLDEN HILL STATE PARK.
&&
EVENT NUMBER BUF1100259
JAMThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:59 PM EDT | Special Weather Statement | BUF | Allegany | 46 min |
| Sep 3, 9:04 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 41 min |
| Sep 4, 3:00 AM EDT | Special Marine Warning | BUF | 90 min | |
| Sep 4, 3:21 AM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 54 min |
| Sep 4, 3:39 AM EDT | Special Marine Warning | BUF | 81 min | |
| Sep 4, 3:49 AM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 4, 3:55 AM EDT | Special Weather Statement | BUF | Erie | 65 min |
| Sep 4, 4:09 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 57 min |
| Sep 4, 4:11 AM EDT | Special Marine Warning | BUF | 61 min | |
| Sep 4, 4:41 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 45 min |
| Sep 4, 4:46 AM EDT | Special Marine Warning | BUF | 70 min | |
| Sep 4, 5:20 AM EDT | Special Weather Statement | BUF | Chautauqua | 40 min |
| Sep 4, 6:40 AM EDT | Special Marine Warning | BUF | 80 min | |
| Sep 4, 7:31 AM EDT | Special Weather Statement | BUF | Jefferson | 44 min |
| Sep 4, 7:57 AM EDT | Special Marine Warning | BUF | 63 min | |
| Sep 4, 4:53 PM EDT | Special Weather Statement | BUF | Allegany, Livingston, Ontario, Wyoming | 67 min |
Nearby
Special Marine Warnings in New York, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.